# SDR 95FDEA01275

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOOR BEAM C/L TO LBL 24 STA 560, MAIN CARGO LOBE.  REMOVED CORROSION AND REPAIRED FLOORBEAM PER SRM 53-10-5 PG 31 TO 48.
